Alert archive / Mississippi / Flash Flood Watches in 2015

Flash Flood Watch 1, NWS Mobile, AL

March 10, 2015Choctaw County, Washington County, Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this flash flood watch at Mar 10, 2015, 12:23 PM CDT for Choctaw County, Washington County, Alabama; 5 counties in Mississippi. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2015, 12:23 PM CDT (17:23 UTC)
Expired
Mar 10, 2015, 10:54 PM CDT
In force
11 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Choctaw County, AL, Washington County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 79 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 778 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
778 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WGUS64 KMOB 101723
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1223 PM CDT TUE MAR 10 2015

...FLASH FLOOD WATCH IN EFFECT FOR INTERIOR SOUTHEAST MISSISSIPPI AND
PARTS OF SOUTHWEST ALABAMA THROUGH WEDNESDAY MORNING...

.A NEARLY STATIONARY TROUGH OF SURFACE LOW PRESSURE JUST TO THE WEST
OF THE REGION WILL CONTINUE TO SPREAD ABUNDANT GULF MOISTURE INTO THE
AREA...AND WILL ACT AS A LOW LEVEL FOCUS FOR WIDESPREAD SHOWERS AND
ISOLATED THUNDERSTORMS ACROSS THE REGION THROUGH TONIGHT. SOME OF
THE RAINFALL COULD BE LOCALLY HEAVY...AND LOCALIZED FLASH FLOODING
WILL BE POSSIBLE.

ALZ051-052-061-063-MSZ067-075-076-078-079-110130-
/O.NEW.KMOB.FF.A.0001.150310T1723Z-150311T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-UPPER MOBILE-LOWER MOBILE-WAYNE-PERRY-GREENE-
STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...MOBILE...PRICHARD...SARALAND...TILLMANS CORNER...
THEODORE...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
1223 PM CDT TUE MAR 10 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA AND 
  SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHWEST ALABAMA...CHOCTAW...LOWER MOBILE...UPPER MOBILE AND 
  WASHINGTON. IN SOUTHEAST MISSISSIPPI...GEORGE...GREENE... 
  PERRY...STONE AND WAYNE. 

* THROUGH WEDNESDAY MORNING

* OVER THE PAST 24 HOURS PARTS OF THE WATCH AREA...PRIMARILY OVER
  INTERIOR SOUTHEAST MISSISSIPPI...HAVE ALREADY RECEIVED SLIGHTLY
  MORE THAN 3 INCHES OF RAINFALL. AN ADDITIONAL INCH OF RAINFALL IS
  LIKELY OVER THE WATCH AREA THROUGH TONIGHT...BUT LOCALIZED
  ADDITIONAL TOTALS OF UP TO 3 INCHES WILL BE POSSIBLE WHERE LINES OF
  TRAINING SHOWERS AND STORMS DEVELOP. ISOLATED FLASH FLOODING WILL
  BE POSSIBLE IN THESE LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
193 
WGUS64 KMOB 110127
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
827 PM CDT TUE MAR 10 2015

...FLASH FLOOD WATCH IN EFFECT FOR INTERIOR SOUTHEAST MISSISSIPPI
THROUGH MIDNIGHT CDT THIS EVENING...

.AREAS OF RAIN WILL GRADUALLY TAPER OFF THROUGH TONIGHT. WHILE THE
POTENTIAL FOR RAINFALL AMOUNTS TO POSE A FLASH FLOODING THREAT IS
DECREASING...THERE IS SOME POTENTIAL OVER INTERIOR SOUTHEAST
MISSISSIPPI THROUGH THE REMAINDER OF THE EVENING AND A FLASH FLOOD
WATCH WILL REMAIN IN EFFECT FOR THIS PORTION.

ALZ051-052-061-063-110230-
/O.CAN.KMOB.FF.A.0001.000000T0000Z-150311T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-UPPER MOBILE-LOWER MOBILE-
827 PM CDT TUE MAR 10 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST ALABAMA HAS BEEN
CANCELLED. THE POTENTIAL FOR RAINS TO POSE A RISK OF FLASH FLOODING
HAS DECREASED SUFFICIENTLY TO CANCEL THE FLASH FLOOD WATCH.

$$

MSZ067-075-076-078-079-110500-
/O.EXT.KMOB.FF.A.0001.000000T0000Z-150311T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
827 PM CDT TUE MAR 10 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING 
  AREAS...GEORGE...GREENE...PERRY...STONE AND WAYNE. 

* UNTIL MIDNIGHT CDT TONIGHT

* OVER THE PAST 24 HOURS PARTS OF THE WATCH AREA...PRIMARILY OVER
  INTERIOR SOUTHEAST MISSISSIPPI...HAVE ALREADY RECEIVED SLIGHTLY
  MORE THAN 3 INCHES OF RAINFALL. AN ADDITIONAL INCH OF RAINFALL IS
  POSSIBLE OVER THE WATCH AREA THROUGH THE REMAINDER OF THE EVENING
  WHICH WILL FALL ON SATURATED GROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
711 
WGUS64 KMOB 110354
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1054 PM CDT TUE MAR 10 2015

...FLASH FLOOD WATCH HAS BEEN CANCELLED...

.RAINFALL RATES HAVE CONTINUED TO DECREASE AND ARE NO LONGER
SUFFICIENT TO POSE A RISK FOR FLASH FLOODING...THUS THE FLASH FLOOD
WATCH HAS BEEN CANCELLED.

MSZ067-075-076-078-079-110500-
/O.CAN.KMOB.FF.A.0001.000000T0000Z-150311T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE-PERRY-GREENE-STONE-GEORGE-
1054 PM CDT TUE MAR 10 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST MISSISSIPPI HAS
BEEN CANCELLED. RAINFALL RATES HAVE CONTINUED TO DECREASE AND ARE NO LONGER
SUFFICIENT TO POSE A RISK FOR FLASH FLOODING...THUS THE FLASH FLOOD
WATCH HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Mar 10, 11:15 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Mar 10, 11:15 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1115 AM CDT TUE MAR 10 2015

.UPDATE...WITH CLOUD COVER OVERSPREADING THE AREA...AND AFTER
LOOKING AT CURRENT OBSERVATIONS...HAVE LOWERED MAX TEMPS OVER
CENTRAL AND EASTERN PORTIONS OF THE FCST AREA FROM LOWER 80S TO LOW
TO MID 70S. OTHERWISE FCST APPEARS TO BE IN GOOD SHAPE. LIKELY RAIN
CHANCES OVER THE WEST ARE LOOKING GOOD WITH SCATTERED SHOWERS
TRAINING FROM SOUTHWEST TO NORTHEAST ACROSS THAT REGION. AFTER COORD
WITH NESDIS...BELIEVE THIS AREA (AND POINTS WESTWARD) WILL FILL IN
WITH MORE WIDESPREAD PCPN THIS AFTERNOON. HAVE ALREADY SENT UPDATED
ZONE FCST WITH CHANGES NOTED ABOVE. 12/DS

.MARINE UPDATE...WITH OVERALL PATTERN NOT CHANGING OVER THE AREA
THROUGH TOMORROW (WED)...DECIDED TO GO AHEAD AND EXTEND THE MARINE
DENSE FOG ADVISORY FOR THE MISSISSIPPI SOUND AND MOBILE BAY THROUGH
18Z WEDNESDAY. WILL HAVE TO MONITOR TO SEE IF WE NEED TO EXTEND THE
DENSE MARINE FOG FURTHER EAST ALONG THE COAST AND FURTHER SOUTH INTO
THE GULF MARINE ZONES...BUT DID NOT DO THAT AT THIS TIME. 12/DS

.PREV DISCUSSION... /ISSUED 424 AM CDT TUE MAR 10 2015/

.SHORT TERM [TODAY THROUGH WEDNESDAY NIGHT]....A SHORTWAVE MOVING
ACROSS THE REGION EARLY THIS MORNING HAS RESULTED IN A PERSISTENT
BAND OF RAIN ACROSS SW AL. SOME OF THE RAIN HAS BEEN HEAVY AT TIMES
WITH MANY PLACES ACROSS SOUTHERN BALDWIN AND MOBILE COUNTIES PICKING
UP 1-2 INCHES AND SOME LOCATIONS IN BALDWIN NOW ECLIPSING THE 2 INCH
MARK. THIS BAND OF RAIN IS FORECAST TO LIFT NORTH THIS MORNING AS
THE SHORTWAVE CONTINUES TO MOVE NORTHEAST. THE FOCUS FOR RAIN FOR
THE REST OF THE DAY WILL SHIFT BACK TO SOUTHEAST MS/FAR INLAND SW AL
THIS AFTERNOON AS ADDITIONAL SHORTWAVE ENERGY MOVES NORTHEAST ON THE
EAST SIDE OF A STATIONARY UPPER TROUGH CENTERED OVER THE SOUTHERN
PLAINS SOUTH INTO NORTHERN MEXICO. THIS WILL ALSO BE THE AREA UNDER
THE BEST LOW LEVEL CONVERGENCE DUE TO THE PROXIMITY OF A LOW LEVEL
TROUGH AND THE BEST DEEP LAYER MOISTURE (PRECIP WATERS 1.5-1.7
INCHES). THEREFORE...WILL CONTINUE TO FORECAST CATEGORICAL POPS (80-
90%) ACROSS THE FAR WESTERN ZONES WITH JUST SLIGHT CHANCES ACROSS
THE FAR EASTERN FORECAST AREA WHICH IS UNDER STRONGER INFLUENCE OF A
MID LEVEL RIDGE THAT IS NOSING NW FROM THE SW ATLANTIC. GIVEN THE
HIGH PRECIP WATERS AND DEEP LAYER SW FLOW...THE TRAINING OF HEAVIER
RAINFALL IS POSSIBLE AND THERE COULD BE LOCALIZED FLOODING ISSUES
OVER THE FAR WESTERN ZONES. ALSO INCLUDED A MENTION OF THUNDER AS
FORECAST SOUNDINGS SHOW MLCAPES CLIMBING TO 250-400 J/KG. 0-1KM SRH
IS FORECAST TO AVERAGE 100-125 M2/S2 OVER THE WESTERN ZONES...WHICH
WHEN COMBINED WITH THE OVERALL WEAK CAPE IS MARGINAL TO SUPPORT
ROTATING THUNDERSTORMS. OVERALL...THE THREAT FOR SEVERE WEATHER
APPEARS LOW...BUT A FEW STRONG STORMS WITH GUSTY WINDS CANNOT BE
RULED OUT. WILL CLOSELY MONITOR MESOSCALE TRENDS OF CAPE/SHEAR
THROUGH THE DAY.

HIGHS WILL BE VERY MILD...WARMING INTO THE UPPER 70S/LOWER 80S OVER
THE DRIER EASTERN ZONES WITH MID 70S FURTHER WEST. COASTAL AREAS
WILL GENERALLY BE IN THE MID 70S AS WELL GIVEN THE COOLER WATER
TEMPS.

RAIN CHANCES STAY HIGHEST IN THE WESTERN ZONES TONIGHT...BUT THERE
WILL LIKELY BE AN OVERALL DECREASE IN COVERAGE THROUGH THE NIGHT.
AREAS OF LOW CLOUDS/FOG ARE LIKELY TO DEVELOP BY LATE EVENING INTO
THE OVERNIGHT HOURS UNDER A PERSISTENT SOUTHERLY FLOW. FOG COULD
BECOME DENSE ESPECIALLY ALONG COASTAL AREAS. MILD LOW TEMPS IN THE
LOW 60S. 34/JFB

WEDNESDAY AND WEDNESDAY NIGHT...DEEPLY AMPLIFIED UPPER TROUGH
STRETCHES FROM THE SOUTHERN PLAINS...SOUTHWARD ACROSS TEXAS AND DEEP
INTO CENTRAL MEXICO. DURING THIS PERIOD...THIS FEATURE REMAINS CUTOFF
FROM THE WESTERLIES OVER THE NORTHERN TIER OF THE COUNTRY. EAST OF
THE UPPER TROUGH...EMBEDDED MID LEVEL IMPULSES IN THE HIGH LEVEL
SOUTH SOUTHWEST FLOW WILL CONTINUE TO EJECT NORTH NORTHEAST OVER THE
CENTRAL GULF COAST. AT THE SURFACE...A QUASI-STATIONARY FRONTAL
BOUNDARY WILL BE ALIGNED WITH THE MEAN UPPER LEVEL FLOW...ORIENTED
FROM THE TENNESSEE RIVER VALLEY TO ACROSS SOUTHEAST LOUISIANA AND
OUT INTO THE CENTRAL GULF. POOLING INTO THE FRONTAL ZONE...DEEP GULF
MOISTURE REMAINS HIGH (1 TO 2 STANDARD DEVIATIONS ABOVE THE MEAN) AS
WE BEGIN TO MOVE INTO THE MIDDLE OF MARCH. PRECIPITABLE WATER VALUES
RANGE FROM 1.4 TO 1.6 INCHES ON AVERAGE FOR THIS TIME FRAME. GIVEN
THE UPPER SUPPORT AND THE CLOSE PROXIMITY OF THE FRONTAL
BOUNDARY...ENHANCED ASCENT ACTING ON DEEP MOISTURE PROFILES WILL BE
MORE THAN SUFFICIENT TO MAINTAIN ELEVATED RAIN SHOWER CHANCES. A FEW
STORMS POSSIBLY MIXED IN AS WELL. A FEW LOCALES COULD EXPERIENCE A
PERIOD WHERE ORGANIZED SHOWERS MOVE REPEATEDLY OVER THE SAME
AREAS...WHICH MAY RESULT IN INSTANCES OF LOCALIZED FLOODING. WITH THE
SYNOPTIC SCALE FRONTAL ZONE JUST TO THE WEST...A LIGHT SOUTHEAST
COMPONENT IN THE SURFACE BASED WIND PROFILES AND MOIST BOUNDARY
LAYER CONDITIONS ALSO SUPPORTS FOG WHICH MAY PERSIST FOR A LONGER
DURATION CLOSER TO THE COAST AND OVER BAYS AND SOUNDS. SPRING-LIKE
TEMPERATURES TO CONTINUE WITH DAYTIME HIGHS RANGING FROM 75 TO 80
OVER THE INTERIOR AND LOWER/MID 70S COAST ON WEDNESDAY. MILD AND
MUGGY NIGHTTIME LOWS ON WEDNESDAY NIGHT WITH LOWER/MID 60S FORECAST.
/10

.LONG TERM [THURSDAY THROUGH MONDAY]...THE GLOBAL MODELS OF THE GFS
AND ECMWF ARE IN VERY GOOD AGREEMENT AT SHOWING A MID LEVEL IMPULSE
EJECTING NORTHEAST ACROSS THE WESTERN GULF BY THURSDAY/THURSDAY
NIGHT...OUT OF THE PARENT HIGH LEVEL TROUGH. THIS FEATURE TRANSLATES
ACROSS THE CENTRAL GULF STATES FRIDAY...LIFTING OUT TO THE NORTHEAST
AND DAMPENING BY FRIDAY NIGHT. CONSIDERING THIS...ALONG WITH DEEP
LAYER MOISTURE AND POSITION OF QUASI-STATIONARY FRONTAL BOUNDARY
REMAINING MOSTLY UNCHANGED...THE LATTER END OF THE WEEK TO REMAIN
WET. THERE REMAINS SOME RISK THAT ORGANIZED SHOWERS...A FEW STORMS
MIXED IN AS WELL...COULD REPEATEDLY MOVE OVER THE SAME AREAS...
RESULTING IN LOCALLY HEAVY RAINFALL TOTALS AND NUISANCE TYPE
FLOODING OVER LOWER LYING AND POOR DRAINAGE AREAS.

A PERSISTENCE APPROACH WILL ALSO BE CONSIDERED FOR TEMPERATURES TO
CLOSE OUT THE WEEK.

LOOKS TO BE SOME EASTWARD MOVEMENT OF THE FRONT BY THE WEEKEND WITH
CHANCES OF RAINS TRENDING LOWER. DAILY HIGHS TO TREND AROUND 70 BY
SUNDAY AND MONDAY. MILD LOWS OVER THE WEEKEND...TREND LOWER INTO THE
UPPER 40S/LOWER 50S OVER THE INTERIOR BY MONDAY MORNING. /10

&&

.AVIATION...
12Z ISSUANCE. CIGS WILL VARY FROM IFR TO MVFR EARLY
THIS MORNING...BUT ARE EXPECTED TO BE PREDOMINATELY IFR AT THE
FORECAST TERMINALS THROUGH 15Z. THE COMBINATION OF DAYTIME HEATING
AND STRONGER SOUTHERLY WINDS (GUSTS TO 20 KT POSSIBLE) WILL RESULT
IN CIGS GRADUALLY LIFTING LATE MORNING THROUGH AFTERNOON...BECOMING
PREDOMINATE MVFR...HOWEVER CIGS COULD LIFT TO VFR BASES IN SOME
LOCATIONS. A RETURN TO IFR-LIFR CIGS LIKELY THIS EVENING...WITH
AREAS OF FOG DEVELOPING. 34/JFB

&&

.MARINE...MAIN CONCERN IN THE SHORT TERM IS DENSE FOG. NOAA PORTS
OBS IN MOBILE BAY CONTINUE TO REPORT VISIBILITY GENERALLY IN THE
QUARTER TO HALF MILE RANGE. VISIBILITIES WILL CONTINUE TO BE
FREQUENTLY REDUCED TO LESS THAN ONE MILE THROUGH THE REST OF THE
MORNING AS WARM MOIST AIR CONTINUES TO MOVE ACROSS THE COOLER WATERS
OF MOBILE BAY AND MS SOUND. THEREFORE...WILL CONTINUE THE DENSE FOG
ADVISORY FOR THOSE LOCATIONS UNTIL NOON. AFTERNOON HEATING AND MIXING
MAY REDUCE THE FOG THIS AFTERNOON...BUT ANOTHER ROUND OF DENSE FOG IS
LIKELY TONIGHT AND ANOTHER ADVISORY MAY BECOME NECESSARY. WITH LITTLE
CHANGE IN AIRMASS EXPECTED THROUGH THE REST OF THE WEEK...FOG WILL
CONTINUE TO BE A CONCERN. HOWEVER...SOME UNCERTAINTY EXISTS BY THE
END OF THE WEEK AS THE WATERS MAY WARM ENOUGH TO SOMEWHAT REDUCE THE
POTENTIAL.

OTHERWISE...A PREDOMINATE SE FLOW WILL PERSIST THROUGH THE END OF
THE WEEK AS A SURFACE TROUGH PERSISTS ACROSS THE WESTERN GULF NORTH
INTO THE MIDSOUTH AND HIGH PRESSURE PERSISTS ACROSS THE WESTERN
ATLANTIC. SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING OVER THE
OPEN GULF WATERS. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  62  74  63  74 /  60  50  70  50  60
PENSACOLA   76  63  73  65  76 /  40  20  40  40  60
DESTIN      73  63  71  66  72 /  20  20  40  30  60
EVERGREEN   82  61  80  63  78 /  30  30  50  50  60
WAYNESBORO  76  62  76  62  76 /  90  70  80  70  70
CAMDEN      81  61  79  63  78 /  50  30  60  70  60
CRESTVIEW   80  62  80  64  78 /  20  20  40  40  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 1 PM CDT WEDNESDAY FOR GMZ630>632.

&&
Hazardous weather outlook, Mar 10, 4:44 AM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
444 AM CDT TUE MAR 10 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
444 AM CDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF HEAVY RAIN ARE POSSIBLE TODAY...MAINLY ACROSS INLAND
SOUTHEAST MISSISSIPPI EAST INTO CHOCTAW AND WASHINGTON COUNTIES IN
SOUTHWEST ALABAMA. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN
URBAN AND LOW LYING AREAS. A BRIEF STRONG STORM WITH GUSTY WINDS IS
ALSO POSSIBLE ACROSS THESE AREAS.

AREAS OF FOG ARE EXPECTED TO DEVELOP TONIGHT ACROSS THE AREA. THE FOG
COULD BECOME DENSE IN SOME LOCATIONS...ESPECIALLY ACROSS COASTAL
AREAS.

THERE IS MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA
AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA
AND NORTHWEST FLORIDA.

RAIN WILL REMAIN LIKELY WEST OF THE INTERSTATE 65 CORRIDOR THROUGH
WEDNESDAY NIGHT...WITH BETTER CHANCES OF RAIN SPREADING EAST THROUGH
THE END OF THE WEEK. LOCALLY HEAVY RAINFALL IS LIKELY. ISOLATED
INSTANCES OF FLASH FLOODING ARE POSSIBLE WHERE HEAVY RAIN REPEATEDLY
MOVES OVER THE SAME LOCATIONS IN A SHORT AMOUNT OF TIME...ESPECIALLY
WEST OF THE INTERSTATE 65 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-111200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
444 AM CDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL IMPACT THE COOLER WATERS OF THE MISSISSIPPI
SOUND THROUGH AT LEAST MIDDAY. WHILE SOME TEMPORARY IMPROVEMENT OF
THE FOG IS POSSIBLE THIS AFTERNOON...DENSE FOG WILL BE LIKELY ONCE
AGAIN TONIGHT. FOG WILL ALSO BE POSSIBLE IN THE OTHER BAYS AND SOUNDS
OF ALABAMA AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEATHER CONDITIONS WILL SUPPORT THE CONTINUATION OF FOG ACROSS THE
INLAND BAYS AND SOUNDS THROUGH THE END OF THE WEEK.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 10:22 PM CDTSpecial Marine WarningMOB38 min
Mar 10, 12:52 AM CDTMarine Dense Fog AdvisoryMOB3 days
Mar 10, 3:03 AM CDTAreal Flood AdvisoryMOBBaldwin117 min
Mar 10, 9:53 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington9 days
Mar 10, 9:53 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington9 days
Mar 9, 7:19 PM CDTSpecial Weather StatementMOBStone41 min
Mar 9, 8:41 PM CDTAreal Flood AdvisoryMOBPerry, Stone3 hr
Mar 10, 10:33 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne9 days
Mar 10, 4:54 PM CDTAreal Flood AdvisoryMOBGeorge, Greene, Perry, Stone3 hr

Nearby

Flash Flood Watches in Mississippi, 2015Flash Flood Watches in Alabama, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.